Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On conformal mapping of regions bounded by smooth curves


Author: S. E. Warschawski
Journal: Proc. Amer. Math. Soc. 2 (1951), 254-261
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041231-1
MathSciNet review: 0041231
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Lavrientieff, Sur la représentation conforme, C. R. Acad. Sci. Paris vol. 184 (1927) pp. 1407-1409.
  • [2] E. Lindelöf, Sur la représentation conforme d'une aire simplement connexe sur l'aire d'un circle, Compte Rendu du 4ième Congrès des Mathematiciens Scandinaves, Stockholm, 1916, pp. 59-90.
  • [3] E. Study, Vorlesungen über ausgewählte Gegenstände der Geometrie, vol. II. Konforme Abbildung einfach zusammenhängender Bereieche, Berlin, 1913.
  • [4] S. E. Warschawski, Über einige Konvergenzsätze aus der Theorie der konformen Abbildung, Nachr. Ges. Wiss. Göttingen (1930) pp. 344-369.
  • [5] Stefan Warschawski, Über das Randverhalten der Ableitung der Abbildungsfunktion bei konformer Abbildung, Math. Z. 35 (1932), no. 1, 321–456 (German). MR 1545302, https://doi.org/10.1007/BF01186562
  • [6] Stefan Warschawski, Bemerkung zu meiner Arbeit: Über das Randverhalten der Ableitung der Abbildungsfunktion bei konformer Abbildung, Math. Z. 38 (1934), no. 1, 669–683 (German). MR 1545475, https://doi.org/10.1007/BF01170662
  • [7] Julius Wolff, Sur la représentation conforme des bandes, Compositio Math. 1 (1935), 217–222 (French). MR 1556888

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041231-1
Article copyright: © Copyright 1951 American Mathematical Society